Open Access
April, 1980 Limit Points Associated with Generalized Iterated Logarithm Laws
Luisa Turrin Fernholz
Ann. Probab. 8(2): 390-392 (April, 1980). DOI: 10.1214/aop/1176994787


The set of limit points associated with a generalized iterated logarithm law for sums of asymmetric i.i.d. random variables is shown to be the entire closed interval bounded by the $\lim \inf$ and the $\lim \sup$.


Download Citation

Luisa Turrin Fernholz. "Limit Points Associated with Generalized Iterated Logarithm Laws." Ann. Probab. 8 (2) 390 - 392, April, 1980.


Published: April, 1980
First available in Project Euclid: 19 April 2007

MathSciNet: MR566604
zbMATH: 0428.60040
Digital Object Identifier: 10.1214/aop/1176994787

Primary: 60F15

Keywords: Law of the iterated logarithm , limit points

Rights: Copyright © 1980 Institute of Mathematical Statistics

Vol.8 • No. 2 • April, 1980
Back to Top